# SDR ASAA2017083021753

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 35,629 hours, 10,840 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF 10,000,  NOTICED THE PRESSURIZATION PANEL WAS BLANK. FLT ALT, LAND ALT, AND OUTFLOW VALVE WERE BLANK.  ACFT GROUNDED.  PERFORMED FIM 21-31,TASK 803. CABIN PRESSURE CONTROL MODULE DISPLAY AND RESET POWER TO THE AIRCRAFT CABIN PANEL DISPLAY CAME BACK NO DEFECT NOTED.
